Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Red, blotchy, raised rashes on palms and soles, wrist, stays only for couple of hours. Advise?

Hi for the past couple of days I have been having red blotchey, not raised rash on my soles of my feet and hand and my wrist . A couple days before that happens I had this rash but it wasn t itchey. That time on my angles all the way up to mid thigh. It is very weird. The rash was only on my legs for a couple hours. And now it is only on my palms of my hands and feet and wrist. Please help. THANKS, Ella M
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
There can be possibility of urticaria or hives in yourself. There can be mutiple causes of the dame but some time we are not able to find the exact cause of the urticaria.The only precaution you must follow is not to touch, pinch pop or squeeze any of them other wise it can get infected and can cause complications. You can apply hydrocortisone cream and can take by mouth the antihistamine Loratadien or levocetrizine.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor